Crossref journal-article
American Chemical Society (ACS)
The Journal of Physical Chemistry (316)
Bibliography

McCullough, E. A. (1982). Numerical solution of the restricted and multiconfiguration Hartree-Fock equations for diatomic molecules. The Journal of Physical Chemistry, 86(12), 2178–2182.

Authors 1
  1. E. A. McCullough (first)
References 0 Referenced 31

None

Dates
Type When
Created 20 years, 5 months ago (March 14, 2005, 5 p.m.)
Deposited 2 years, 4 months ago (April 4, 2023, 6:48 a.m.)
Indexed 1 year, 6 months ago (Feb. 10, 2024, 2 a.m.)
Issued 43 years, 2 months ago (June 1, 1982)
Published 43 years, 2 months ago (June 1, 1982)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 43 years, 2 months ago (June 1, 1982)
Funders 0

None

@article{McCullough_1982, title={Numerical solution of the restricted and multiconfiguration Hartree-Fock equations for diatomic molecules}, volume={86}, ISSN={1541-5740}, url={http://dx.doi.org/10.1021/j100209a010}, DOI={10.1021/j100209a010}, number={12}, journal={The Journal of Physical Chemistry}, publisher={American Chemical Society (ACS)}, author={McCullough, E. A.}, year={1982}, month=jun, pages={2178–2182} }